Two notes on the summability of infinite series

Antoni Zygmund

Colloquium Mathematicae (1948)

  • Volume: 1, Issue: 3, page 225-229
  • ISSN: 0010-1354

How to cite

top

Zygmund, Antoni. "Two notes on the summability of infinite series." Colloquium Mathematicae 1.3 (1948): 225-229. <http://eudml.org/doc/209917>.

@article{Zygmund1948,
author = {Zygmund, Antoni},
journal = {Colloquium Mathematicae},
keywords = {Series, summability},
language = {eng},
number = {3},
pages = {225-229},
title = {Two notes on the summability of infinite series},
url = {http://eudml.org/doc/209917},
volume = {1},
year = {1948},
}

TY - JOUR
AU - Zygmund, Antoni
TI - Two notes on the summability of infinite series
JO - Colloquium Mathematicae
PY - 1948
VL - 1
IS - 3
SP - 225
EP - 229
LA - eng
KW - Series, summability
UR - http://eudml.org/doc/209917
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.